MathSciNet Relay Station
MathSciNet bibliographic data
MR531278 (80j:58062) 58G05 (35N15)
Stanton, Nancy K. The fundamental solution of the heat equation associated with the $\bar \partial $-Neumann problem. J. Analyse Math. 34 (1978), 265–274 (1979).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement